Inequalities for the p-Angular Distance in Normed Linear Spaces

Dragomir, Sever S (2007) Inequalities for the p-Angular Distance in Normed Linear Spaces. Research report collection, 10 (Supp).

Abstract

New upper and lower bounds for the p-angular distance in normed linear spaces are given. Some of the obtained upper bounds are better than the corresponding results due to L. Maligranda recently established in the paper [Simple norm inequalities, Amer. Math. Monthly, 113(2006), 256-260].

Item type Article
URI https://vuir.vu.edu.au/id/eprint/18007
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Current > Collections > Research Group in Mathematical Inequalities and Applications (RGMIA)
Keywords normed linear spaces, angular distance, norm inequalities
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login